# SDR AALA202308078497

- Difficulty date: July 31, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 35,409 hours, 14,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A4510141
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR SUPPORT INTERCOSTAL LOCATED AT BS 314 AND LBL 45. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
